# SDR CALA2022071101702

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: D5337239220400
- Condition: Cracked
- Location: Lh765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR36 PRESSURE DECK BETWEEN LH 765 AND RH, HOLES 2,4,10,11,13,15, 16,19,20,21,24,29,31,32,40 HAVE CRACK IN PRESSURE DECK LAYER GEN ERATED BY V892444 AT HAECO LCQ PER NR 9294638 (30638) AD RELATED SUPPORT TASK INTERIM REPAIR PERFORMED ON FR36 PRESSURE DECK BETWEEN LH 765 AND RH, HOLES 2,4,10,11,13,15, 16,19,20,21,24,29,31,32,40 PER ECRA 5331-02921. DIP LOG PAGES 9024517 & 9024453 GENERATED FOR THIS ITEM..
